Birth Control Pills
Sylvia is a 35-year-old mother of three children. She is requesting refills for her birth control pills (COC). During her examination, she reports that every month since starting COCs (3 months ago) she has had several days of spotting in the middle of her cycle. This concerns her and she would like to know if this pattern will continue as long as she continues using COCs. She also experienced nausea and headaches often during the first month but much less frequently during the second and third months.
- How will you address Sylvia’s concerns? What information should you gather from Sylvia?
- Is spotting normal with pills? What other conditions may cause spotting?
- How will you advise Sylvia to manage the spotting, nausea, and headaches?
Top-quality papers guaranteed
100% original papers
We sell only unique pieces of writing completed according to your demands.
We use security encryption to keep your personal data protected.
We can give your money back if something goes wrong with your order.
Get free features with our reliable essay writing service
We offer you a free title page tailored according to the specifics of your particular style.
Include your preferred formatting style when you order from us to accompany your paper.
Get a list of references to go with your ordered paper.
24/7 support assistance
Reach out to our support agents anytime for free assistance.
Calculate how much your essay costs
What we are popular for
- English 101
- Business Studies